Alert archive / Tennessee / River Flood Advisories in 2021
River Flood Advisory 105, NWS Nashville, TN
NWS Nashville, TN issued this river flood advisory at Sep 2, 2021, 1:18 AM CDT for Hickman County, Tennessee. It was in force for 12 hr.
The area
The outline as issued.
The facts
- Issued
- Sep 2, 2021, 1:18 AM CDT (06:18 UTC)
- Expired
- Sep 2, 2021, 1:10 PM CDT
- In force
- 12 hr
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
County Hickman County, TN
The radar
The Nashville radar (KOHX), 101 km from the middle of the area, began a volume at 06:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Duck River at Centerville (CNVT1). The gauge peaked at 17.31 ft at Sep 2, 2021, 1:00 AM CDT.
- Action stage
- 17 ft
- Minor stage
- 22 ft
- Moderate stage
- 25 ft
- Major stage
- 32 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03601990, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
182 WGUS84 KOHX 020618 FLSOHX Flood Advisory National Weather Service Nashville TN 118 AM CDT Thu Sep 2 2021 ...The National Weather Service in Nashville has issued a Flood Advisory for the following rivers in Tennessee... Duck River At Centerville affecting Hickman County. PRECAUTIONARY/PREPAREDNESS ACTIONS... Stay tuned to further developments by listening to your local radio, television, or NOAA Weather Radio for further information. Additional information is available at www.weather.gov. TNC081-030000- /O.NEW.KOHX.FL.Y.0105.210902T0618Z-210903T0000Z/ /CNVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 118 AM CDT Thu Sep 2 2021 The National Weather Service in Nashville has issued a * Flood Advisory for the Duck River At Centerville. * From early this morning to this evening. * At 1:00 AM CDT Thursday the stage was 17.3 feet and steady. * Action stage is 17.0 feet. * Flood stage is 22.0 feet. * Forecast...The river is expected to slowly fall to just below 17 feet Thursday evening. * Impact...At 17.0 feet, Water begins to overflow the banks. && LAT...LON 3582 8776 3592 8765 3577 8721 3566 8732 $$ Whitehead
1 follow-up statement
339 WGUS84 KOHX 021810 FLSOHX Flood Advisory National Weather Service Nashville TN 110 PM CDT Thu Sep 2 2021 ...The Flood Advisory is cancelled for the following rivers in Tennessee... Duck River At Centerville affecting Hickman County. TNC081-021915- /O.CAN.KOHX.FL.Y.0105.000000T0000Z-210902T1810Z/ /CNVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 110 PM CDT Thu Sep 2 2021 ...The Flood Advisory for the Duck River At Centerville has been cancelled... The Flood Advisory is cancelled for the Duck River At Centerville. * At 1:00 AM CDT Thursday the stage was 17.3 feet and falling. * Flood stage is 22.0 feet. * Forecast...The river is expected to fall to 8.0 feet Monday morning. && LAT...LON 3582 8776 3592 8765 3577 8721 3566 8732 $$ 07
What forecasters said that day
The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this river flood advisory went out at Sep 2, 1:08 AM CDT, 10 minutes earlier.
Area forecast discussion, Sep 2, 1:08 AM CDT, 10 minutes before
Area Forecast Discussion National Weather Service Nashville TN 108 AM CDT Thu Sep 2 2021 .DISCUSSION... Consensus model solution blend preference used through next Wednesday afternoon. As of this time, no indication of any severe weather potential or excessive rainfall concerns through next Wednesday afternoon. Dry conditions are expected to prevail through Friday night as upper level ridging along with surface ridging influences become increasingly established. Temps should slowly warm as high pressure influences eventually slide eastward and southerly low level flow becomes established. Surface front should approach from NW as Saturday progresses and push through mid state on Sunday, setting stage for scattered showers and isolated storm development in association with an upper level disturbance passage. Upper level ridging influences from western contiguous U.S. will slowly build eastward as next work week progresses along with at least a couple of north to south mid state dry surface frontal passages. Thus dry conditions expected to prevail, with only exception being moisture trying to work into southern portions of mid state as Tuesday progressing potentially setting the stage for isolated shower and storm development. Not much change in daily temperature ranges expected through next Wednesday afternoon also. Highs generally low to mid 80s, lows low to mid 60s. && .AVIATION... 06Z TAF DISCUSSION. Clear skies and light northerly winds in store for the rest of tonight. Some patchy fog may bring MVFR to IFR visibilities to CSV before sunrise this morning, but VFR conditions will quickly return after sunrise. Northerly winds are expected to increase to around 10 knots during the daylight hours today, then relax later this evening. && .PRELIMINARY POINT TEMPS/POPS... Nashville 82 59 85 64 86 / 0 0 0 10 20 Clarksville 82 56 82 62 81 / 0 0 0 10 30 Crossville 77 55 79 61 80 / 0 0 0 0 20 Columbia 81 58 84 64 86 / 0 0 0 0 20 Lawrenceburg 82 56 84 63 85 / 0 0 0 0 20 Waverly 81 58 84 64 82 / 0 0 0 10 30 && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && DISCUSSION......JB Wright AVIATION........11
Hazardous weather outlook, Sep 1, 5:01 AM CDT, 20 hours 17 minutes before
Hazardous Weather Outlook National Weather Service Nashville TN 501 AM CDT Wed Sep 1 2021 TNZ005>011-023>034-056>066-075-077>080-093>095-021015- Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-Jackson- Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-Maury- Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-Coffee- Warren-Grundy-Van Buren-Wayne-Lawrence-Giles- 501 AM CDT Wed Sep 1 2021 This Hazardous Weather Outlook is for Middle Tennessee. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. 11
Nearby
River Flood Advisories in Tennessee, 2021Every river flood advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.